University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Minimizers with topological singularities in two dimensional elasticity

Bevan, J and Yan, X (2008) Minimizers with topological singularities in two dimensional elasticity ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 14 (1). pp. 192-209.


Download (257kB)
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
Bevan, J
Yan, X
Date : 1 January 2008
Identification Number : 10.1051/cocv:2007043
Uncontrolled Keywords : Science & Technology, Technology, Physical Sciences, Automation & Control Systems, Mathematics, Applied, Mathematics, AUTOMATION & CONTROL SYSTEMS, MATHEMATICS, APPLIED, nonlinear elasticity, singular minimizer, stability, NONLINEAR ELASTICITY, EQUILIBRIUM SOLUTIONS, VARIATIONAL-PROBLEMS, STABILITY, CALCULUS, QUASICONVEXITY, DEFORMATIONS, CAVITATION, UNIQUENESS, ENERGY
Related URLs :
Depositing User : Mr Adam Field
Date Deposited : 27 May 2010 14:40
Last Modified : 31 Oct 2017 14:01

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800